Article Abstract

Hemorrhage of a pancreatic metastasis from lung adenocarcinoma after osimertinib therapy

Authors: Kazuki Hayasaka, Satoshi Shiono, Naoki Yanagawa, Kei Yarimizu, Katsuyuki Suzuki, Makoto Endoh

Abstract

Osimertinib is an epidermal growth factor receptor tyrosine kinase inhibitor (EGFR-TKI). It is used as anti-cancer therapy in patients with EGFR-TKI sensitizing mutations and EGFR T790M mutations and is recommended for treatment of patients with EGFR T790M-positive advanced non-small cell lung cancer (NSCLC) after progression on first-line EGFR-TKIs or frontline treatment in EGFR mutation-positive (exon 19 deletion or L858R) advanced NSCLC (1,2). Common adverse effects of osimertinib are similar to other EGFR-TKIs and are generally mild in severity and reversible (1). Previous reports have suggested an association between gefitinib or erlotinib treatment and organ bleeding or tumor hemorrhage (3-8). But to date there have been no reports of a similar association between osimertinib and tumor hemorrhage. Herein, we report an unusual case of hemorrhage of a pancreatic metastasis from lung adenocarcinoma after osimertinib therapy.